Four-wave interaction equations: Hamiltonian formulation, conservation laws and the Hirota method


Erbay H., Erbay S.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.29, no.1, pp.77-85, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1088/0305-4470/29/1/010
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.77-85

Abstract

Some of the analytical properties of the four-wave interaction equations derived previously by the present authors are studied. The equations are shown to be Hamiltonian and to have, al least, four conserved densities. Solitary wave solutions of the equations are also considered by means of a modified Hirota method.